# SDR DXTA2009051103643

- Difficulty date: May 9, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N652QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605152
- Aircraft time: 7,588 hours, 5,975 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Valve
- Part number: 53071
- Part serial: 01216
- Condition: Failed
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

DURING STATIC T/O POWER APPLICATION AT APPROX 90 PERCENT N1, RT RUDDER MOVED FWD UNCOMMANDED, THEN RUDDER BIAS LIGHT ILLUMINATED.  INSPECTED RUDDER BIAS PLUMBING IN TAILCONE, NO DEFECTS NOTED. INSPECTED RUDDER BIAS ACTUATOR. NO DEFECTS NOTED. C/W GROUND RUN, CONFIRMED THAT RUDDER BIAS FAILED. REMOVED AND REPLACED RUDDER BIAS CONTROL VALVE IAW MM 27-20-05. C/W GROUND RUN. NO DEFECTS NOTED.
